# SDR ASOA95003

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Nh Sensor
- Part number: 3039242
- Condition: Defective
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW/HOU - FLT 7719 - DURING CLIMB PASSING THROUGH 4500 FEET, THE NR 2 ENGINE SURGED WITH TORQUE SHOWING IN EXCESS OF 110 PERCENT THEN DROPPING TO 10 PERCENT WITH POWER LEVER IN NOTCH CLIMB MODE.  NP NOTED AT 86 PERCENT.  RETURNED FLIGHT TO DFW WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  DOWN-LOADED FDAU AND FOUND THE EXCEEDENCES CALLED FOR A MANDATORY BORESCOPE OF THE ENGINE WITHIN THE NEXT TEN FLIGHT HOURS.  ALSO REPLACED THE NR 1 NH SENSOR DUE TO FAULT CODES THAT WERE FOUND.  OPERATIONAL CHECKS GOOD ON GROUND RUN.  THE BORESCOPE WAS PERFORMED ON THE ENGINE IN TXK THE EVENING OF JANUARY 24, 1995, AND NO DEFECTS WERE NOTED.  (X)
